Nonlinear Dynamics at the Free University Berlin

Dr. Alejandro López-Nieto

Research interests

  • Dynamical systems
  • Delay differential equations
  • Global attractors
  • Mathematical biology
  • Bifurcation theory without and with parameters
Address: Freie Universität Berlin
Institut für Mathematik
Arnimallee 3
D - 14195 Berlin
Office 133, Arnimallee 7, rear building
Phone -
E-mail: alopez at
(replace the "at" by a @)

About me

I'm currently based at the National Taiwan University in Taipei, this is my old website and will stop being updated soon.
Visit my website at NTU for newer contact information.


Preprints and Publications

A. López-Nieto, P. Lappicy, N. Vassena, H. Stuke, and J.-Y. Dai
Hybrid Bifurcations and Stable Periodic Coexistence for Competing Predators.
arXiv:2310.19604 (2023), Preprint.
A. López-Nieto
Enharmonic motion: Towards the global dynamics of negative delayed feedback.
Dissertation Freie Universität Berlin (2023).
(FUB repository)
A. López-Nieto
Periodic orbits of delay equations with monotone feedback and even-odd symmetry.
arXiv:2002.01313 (2020), Preprint.
B. Fiedler, A. López-Nieto, R. H. Rand, S. M. Sah, I. Schneider, and B. de Wolff
Coexistence of infinitely many large, stable, rapidly oscillating periodic solutions in time-delayed Duffing oscillators.
Journal of Differential Equations, 268, 5969-5995 (2020).
A. López-Nieto
Heteroclinic connections in delay equations
Master Thesis, Freie Universität Berlin (2017).
switch Last change: Oct. 31, 2023
This page strictly conforms to the XHTMLswitch1.0 standard and uses style sheets. Valid XHTML 1.0! Valid CSS!